- (cherokeefawn) wrote in vaginapagina,
-
cherokeefawn
vaginapagina

Beyaz and Diarrhea

Hi all,

Hoping I can get an answer to a question I've researched, but can't really get a clear answer on. I restarted taking beyaz after about a year of being off it, and I'm in my first ill pack. On day 9 (morning after some heavy 4th of July drinking) I took my pill on time, and then had two incidences of diarrhea (basically liquid, you know the post heavy drinking kind?) within two hours of taking my pill. The rest of the day I was fine. At the time, I did not think to take another pill to make up for this.

Since then, I have taken all my active pills and have not had unprotected sex, it has been eight days since that incident. Were I to have unprotected sex now, would I be adequately protected? Should I continue to use a back up method?

So sorry if this is a question that gets asked a lot! All my yaz pamphlet said was "If you have diarrhea, your pills may not work as well. Use a back-up method until you contact your healthcare provider" and I have been unable to reach mine. On the Beyaz website it says "In case of severe vomiting or diarrhea, absorption may not be complete and additional contraceptive measures should be taken. If vomiting occurs within 3-4 hours after tablet-taking, this can be regarded as a missed tablet", but since I did not have vomiting and did not take a second pill, I'm not sure what to do.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments